# SDR 2009FA0000083

- Difficulty date: February 2, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N2457M
- Make and model: Cessna T206H
- Aircraft serial: T20608594
- Engine: Lyc TIO540*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 07232052
- Condition: Cracked
- Location: Outer Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED LT AND RT WING TIPS AND REPLACED WITH NEW PN`S 0723205-1 AND 0723205-20.  REMOVED CRACKED ELEVATOR RT AND LT TIPS AND REPLACED WITH NEW PN`S 1234640-4 AND 1234640-3.  REMOVED CRACKED HORIZONTAL STAB PLASTIC TIP ON RT SIDE & REPLACED WITH NEW.  ACFT KEPT IN A 50 DEGREE HEATED HANGER.  ACFT TAKEN OUTSIDE FOR FLT IN 17 DEGREE TEMP.  INFLT TEMPS REACHED -17 DEGREES.  UPON LANDING AT DESTINATION, OBSERVED THAT ALL PLASTIC WING, ELEVATOR & HORIZ STABILIZER TIPS SUSTAINED CRACKS.  ALL CRACKS WERE OF SEVERITY THAT SEPARATION COULD HAVE RESULTED DURING FLT.  ACFT PLACED OUT OF SERVICE UNTIL PARTS COULD BE REPLACED.  MFG NOTIFIED.  ALL PARTS WERE REPLACED AND THE ACFT WAS PLACED BACK IN SERVICE.  (K)
